| Model Number |
CL-9-MG |
| Medical Device Problem Codes |
Break (1069); Material Frayed (1262)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a inguinal hernia surgery, when suturing the wound, the suture broke and the remaining suture had powdering phenomenon, causing the patient's wound to bleed and did not stop for a long time.Another brand of suture was used to resolve the issue which delayed the suturing treatment time.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d4(expiration date), g3, h4 correction: d4(lot #) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.